# SDR USAA2011102000001

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N277AY
- Make and model: Airbus A330-323
- Aircraft serial: 380
- Aircraft time: 49,520 hours, 7,024 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004546WGEN
- Part serial: R510
- Condition: Malfunctioned
- Location: Apu Bay
- Part time: 48,905 hours, 7,462 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG MUSTY ODOR REPORTED BY FLIGHT ATTENDANTS.  PACK ON HIGH ODOR DISSIPATES.  MAINTENANCE PERFORMED J/C 33L00021001 - NO DISCREPANCIES.  NOTED ON GROUND.  NOTE: HEPA FILTER(8EA) REPLACEMENT PROGRAMMED.  PHL MAINTENANCE REMOVED AND REPLACED APU ASSEMBLY AND HEPA FILTERS.
